MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MISSION; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MISSION; BIOPSY INSTRUMENT
Catalog Number 2020MS
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a biopsy procedure with the mission device.Prior to the procedure, discrepancy noted between delivery note and label in the packing.On delivery note, sterility date is (b)(6) 2027 and on the label of actual product is (b)(6) 2025.There was no patient contact.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a biopsy procedure with the mission device.Prior to the procedure, a discrepancy was noted between the delivery note and label in the packing.On the delivery note, the sterility date is 18/4/2027 and on the label of the actual product is 28/5/2025.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.One electronic photo was received and reviewed.The photo shows the bd sales document and three carton boxes.The carton boxes show the product labelling information, the product label reflects catalogue number; 2020 ms, lot # 0001540159, exp date: 28/05/2025 which does match and verifies with tw.The document within the photo is not provided by the manufacturing site.Based on the photo review, the reported event cannot be confirmed.No anomalies were noted in the photo provided per label, carton mission disposable core biopsy instrument/kit.Therefore, the investigation is unconfirmed or the reported failure as the provided label meets the specification of the labelling document.A definitive root cause for the reported device markings/ labelling problem could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.D4 (medical device expiration date, unique identifier (udi) #), g2, g3, h6 (method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MISSION
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CAREFUSION D.R. 203 LTD.
zona franca las americas
km 22-e-1
santo domingo 11606
DR   11606
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22562895
Report Number2020394-2025-01055
Device Sequence Number14451517
Product Code KNW
UDI-Device Identifier00801741097041
UDI-Public(01)00801741097041(11)220815(17)250528(10)0001540159
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K133948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2025
Device Catalogue Number2020MS
Device Lot Number0001540159
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown